MathSciNet Relay Station
MathSciNet bibliographic data
MR336658 (49 #1431) 53C30
Charlap, L. S.; Vasquez, A. T. Compact flat riemannian manifolds. III. The group of affinities. Amer. J. Math. 95 (1973), 471–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement